# SDR UPS07650450

- Difficulty date: August 15, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Inoperative
- Location: Flt Manage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP BTB - LT FMC SINGLE SOURCE MESSAGE.  (08-17-07]  ACCOMPLISHED FIM 34-61-00 FIG 108A, ALL TESTS PASSED.  THE SYSTEM IS OK.
